# SDR C2XA10CL202

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 15,733 hours, 8,820 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 15,102 hours, 8,375 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312667
- Condition: Leaking
- Location: Nr 2
- Part time: 15,102 hours, 8,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAV SMOKE MESSAGE DURING CRUISE. THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 2 ENGINE AND OPS CHECKS WERE GOOD.
